Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Cough followed by headache, fever that gradually increases up post afternoon, sleeping difficulty. Help?

My 15 yr old son....started with a cough 7 days ago, headache for first two days, persistant fever day 2 through 4, for the past 3 days he has had a dry cough, feels fine during the day and temp gradually goes up late afternoon and peaks at aroune 6pm at 100.2. Even with the evening fever he says he feels fine and has energy. Is also having trouble sleeping, not due to the cough but just says he s not tired. Had rapid-mono test negative on day 3. He is a basketball player used to 2-3 hours of strenous activity daily and hasnt had that for 7 days which I think might contribute to the trouble sleeping. Any ideas?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Evening rise of temperature is a very significant history.
In this situation pulmonary tuberculosis may be suspected clinically due to cough and evening rise of temperature.
Consult your doctor and request for Sputum examination for AFB and Chest X ray.
This will help in arriving at the diagnosis.
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor